# SDR SWAA013258

- Difficulty date: December 4, 2001
- Submitted: December 10, 2001
- Operation: Air carrier
- Aircraft: N722WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22698
- Aircraft time: 62,554 hours, 51,701 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Part number: 6545871
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND AFT SERVICE DOOR FWD FRAME CRACKED JUST BELOW UPPER DOOR HINGE.  REMOVED AND REPLACED DOOR PERMM.
